Thank you ..... Just a last set of question
Jul 25, 2011
Dear Dr. Robert J. Frascino,
Thank you very very much for the comfort that you have provided. I am truly indebted. The donation will certainly be arriving anytime this week as I await my paycheck for this month. And I hope and look forward to helping those who need it (as much as to my ability).
Sir, I wanted to let you know that I have gone for another HIV test on July 22nd, 2011 and got myself tested with (Combination of HIV p24 antigen and anti HIV antibody 1 & 2, performed on fourth generation ECLIA Cobas (e 601) 6000 utilizing electrochemiluminescene.
And guess what? The Test came back as Non - reactive (0.219) cut off rate being 1. To which I am really thankful to THE ALMIGHTY for.
Being the freakster I am....I was just wondering that if you refer to my previous question (ECLIA Test & Concern) my doctor had put me on a medicine called (Narcogen which is a non-steroidal anti-inflammatory drug) and an antibiotic for the pain and the lump in my neck just a day before i went for the test. Now I am worried that is there any way that these two medicines can interfere with my test results???? Please this would be my last set of questions to bother you.
And irrespective of any questions, I would like to be a permanent member towards your foundation and would like to contribute whatever I can on a regular basis.
Thank you and looking forward to your reply.
Response from Dr. Frascino
"And guess what? The test came back as non-reactive...." Well, actually I did guess what, remember? See link below. I advised you that "HIV is not your problem...." Hopefully now you will accept the reality of your HIV-negative status.
Nonsteroidal anti-inflammatory medications, including narcogen, do not affect HIV-antibody test results. Likewise antibiotics do not affect HIV-antibody test results.
Thank you for your support of The Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's very much appreciated. Now freakster, stop freaking and start WOO-HOO-ing!
Be well. WOO-HOO!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat During Seroconversion
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Purple Spots After Sex With Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.